MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER
Model Number HOL270R
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The two holmium fiber units identified by this complaint were not returned to dornier medtech within the timeframe of investigation and it was confirmed by the complainant 12 november 2020 the units were not going to be available.It is acknowledged each holmium laser fiber manufactured by dornier medtech america is 100% inspected for both visual and power testing performance defects prior to release for distribution.It is understood that holmium fibers are fragile, and must be handled with care, as instructed in the dornier medtech holmium fiber ifu.This investigation did not reveal any manufacturing defects, or process deviations, and it is recognized no other complaints involving broken units noted out of packaging have been received for hol270r lot f2620r.The facility storage procedure for dornier holmium fibers was not confirmed and the likelihood of two units being released for distribution inside packaging broken is very low due to multiple manufacturing process controls.
 
Event or Problem Description
Complaint information was received for 2 holmium fibers, which were identified broken out of the box prior to usage.No patient impact occurred due to this product complaint.

Brand Name
DORNIER HOLMIUM LASER FIBER
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw 30144
MDR Report Key10832215
Report Number1037955-2020-00043
Device Sequence Number19274423
Product Code GEX
UDI-Device Identifier00810116020447
UDI-Public01008101160204471725063010F2620R
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K123385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberHOL270R
Device Lot NumberF2620R
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2020
Initial Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1